# SDR 02FDEA00222

- Difficulty date: March 27, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR OUTER SKIN HAS THREE LARGE DENTS FWD OF AFT EDGE 6 INCHES FROM BOTTOM.  REMOVED AND REPLACED SKIN PER EA 75230-64035.
